I have enlarged prostate in tamsulin finasteride episode on prostastitis before when had biopsy I also have central cord syndrome after a fall for 4 years back and hip discomfort isnt unusual for ne but last 2 days it seems worse I have also lost appetite and bit of nausea I am worried Ive have kidney infection or UTI but urine seems OK I intend to go to GP next week but will I get through to then I do worry about health a lot which could cause a lot if this Kidneys were checked un June and fine but is my BPH causing a problem
ADD REPORTS/IMAGES (5 max, 20MB max each, Can be added/emailed later)
We are sorry, but we have a technical restriction of 5 files & max. 20MB size. Please email files
to [email protected], if you would like to upload more.
Hello,I see you have submitted another consult with the same question. I am closing this consult and refunding $18 for the same.Your other consult has been assigned to a MD and you can expect a reply soon.Thank youIn-house Physician
Expert Doctors at fingertips
Recommendation on next step. Second-opinion.Multi-specialty.
Average time for answers: 6 hours.
$35 for typical specialist consult vs. $120 for a local appointment.
Clarify, ask further questions for free in private conversation.
Money back guarantee for the 1st reply. MEDNET Quality Board.
Start My Consultation